# SDR SIMA200804302

- Difficulty date: January 16, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 20,927 hours, 20,421 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4025, CREW REPORTED AFTER THEY SELECTED GEAR DOWN.  A LANDING GEAR/LEVER DISAGREE MESSAGE APPEARED.  THE MESSAGE REMAINED DURING TRANSIT AND AFTER LOCKED INDICATION.  MESSAGE EXTINGUISHED APPROXIMATELY 1-2 SECONDS AFTER IN TRANSIT LIGHTS WENT OUT AND 3 GREEN INDICATIONS WERE ILLUMINATED.  INITIATED GO-AROUND, PROCEEDED TO INITIATE THE EMERGENCY/ABNORMAL PROCEDURE.  DECLARED AN EMERGENCY AND DID NOT HAVE FUEL TO DO FLY BY AFTER FOLLOWING ALL PROCEDURES.  LANDED SAFELY WITH NO FURTHER INCIDENTS.  AIRCRAFT REMOVED FROM SERVICE.  DURING OPS CHECK FOUND DOWN OVERRIDE SWITCH TO BE POSITIONED IN THE WRONG POSITION.  AFTER PUTTING SWITCH TO NORMAL, OPERATION CHECK WAS GOOD IAW 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
